# SDR UPS07M48882

- Difficulty date: November 16, 2006
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 63,404 hours, 9,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1761-1781
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CGO, RT TUNNEL AREA, STA 1761-1781, LONGERON R27, FOUND CORROSION ON SUPPORT STRUCTURE AS MARKED.  STA 1761 BEAM AT LONG R27 CORROSION REMOVED 0.018" BY 2" BY 4" REMAINING 0.107" ORIG THK 0.125" WITHIN LIMIT PER SRM53-00-01VOL I FIG1 AREV38 STA 1781 LONG R27 CORRODED CRACK MATL REMOVED PER EN1398-06.  STA 1781 LONGERON R27 REPAIR DOUBLER FAB PER EN1398-06, REPROTECT PER SRM 51-21-01VOL II REV 38.  REPAIR DOUBLER INSTALLED PER EN1398-06 AND SRM 51-33-01 VOL II REV 38.
